MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGMR403415
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2025, this patient underwent planned/staged endovascular treatment of a zone 4 descending thoracic aortic dissection and was implanted with two gore® tag® conformable thoracic stent graft with active control system devices (most proximal device tgmr403415/30110178.The patient tolerated the procedure.On (b)(6) 2025, this patient underwent a planned/staged endovascular treatment of a zone 4 descending thoracic aortic aneurysm using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) device, gore® excluder® aaa endoprosthesis devices and gore® viabahn® vbx balloon expandable endoprosthesis devices.The patient tolerated the procedure.(captured as a non-complaint on tambe in (b)(4).On (b)(6) 2025, the patient presented to the hospital with back pain and chest pain.It was reported that a ct scan was performed and the patient is being worked up for a possible re-intervention.A caused was not provided.It was reported that the patient¿s blood pressure was controlled and the ¿pain¿ has subsided.On (b)(6) 2025, the patient was scheduled for endovascular treatment of an acute/subacute tevar procedure for the dissection with gore® tag® thoracic branch endoprosthesis however the patient presented with a possible gi bleed and the procedure was postponed.On (b)(6) 2025, the patient underwent second stage tevar post tambe endovascular treatment of a dissection - acute/subacute and was implanted with gore® tag® thoracic branch endoprosthesis (tbe) devices and a gore® tag® conformable thoracic stent graft with active control system (ctag-ac) devices.The patient tolerated the procedure.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23607092
Report Number2017233-2025-06847
Device Sequence Number21311815
Product Code MIH
UDI-Device Identifier00733132661695
UDI-Public(01)00733132661695(17)271113
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTGMR403415
Device Lot Number30110178
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age66 YR
Patient SexFemale
Patient Weight66 KG